# SDR SWAA2022021459632

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Grommet
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FITTING GROMET LOCATED BS1016 AND BL0 AT LEVEL STRINGER 5 AT PASSENGER CABIN (2 EA ; 2022-11328 / [01] REPLACED FITTING GROMET LOCATED BS1016 AND BL0 AT LEVEL STRINGER 5 AT PASSENGER CABIN (2 EA) IAW B737-700 AMM 25-24-81-400-801.; [02] REPLACED FITTING GROMET LOCATED BS1016 AND BL0 AT LEVEL STRINGER 5 AT PASSENGER CABIN (2 EA) IAW B737-700 AMM 25-24-81-400-801.
